# SDR A6WA201312134460

- Difficulty date: December 13, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 HYD RETURN FILTER BRACKET CRACKED.  REMOVED UNSERVICEABLE BRACKET IAW CRJ 200 SRM 51-42-06 & INSTALLED A SERVICEABLE BRACKET IAW CRJ 200 SRM 51-42-06.
